Open Access
Translator Disclaimer
January, 2007 Stable suspension order of universal phantom maps and some stably indecomposable loop spaces
Kouyemon IRIYE
J. Math. Soc. Japan 59(1): 97-112 (January, 2007). DOI: 10.2969/jmsj/1180135502

Abstract

We study a stable suspension order of a universal phantom map out of a space. We prove that it is infinite if X is a non-trivial finite Postnikov space, a classifying space of connected Lie group or a loop space on a connected Lie group with torsion. We also show that the loop spaces on the exceptional Lie groups E 6 and E 7 are stably indecomposable.

Citation

Download Citation

Kouyemon IRIYE. "Stable suspension order of universal phantom maps and some stably indecomposable loop spaces." J. Math. Soc. Japan 59 (1) 97 - 112, January, 2007. https://doi.org/10.2969/jmsj/1180135502

Information

Published: January, 2007
First available in Project Euclid: 25 May 2007

zbMATH: 1117.55007
MathSciNet: MR2302664
Digital Object Identifier: 10.2969/jmsj/1180135502

Subjects:
Primary: 55P99
Secondary: 55P35 , 55S05

Keywords: exceptional Lie group , loop space , phantom map

Rights: Copyright © 2007 Mathematical Society of Japan

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.59 • No. 1 • January, 2007
Back to Top